Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; ROD REDUCTION INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ULRICH GMBH & CO. KG NEON3; ROD REDUCTION INSTRUMENT
Model Number
CS 3938-06
Medical Device Problem Code
Difficult to Open or Close (2921)
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
03/06/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
A revision was done 6 march as a result of screws backing out.During the revision when they were trying to replace a rod the rod reducer got stuck on the rod.The surgeon ended up removing the entire construct.Report 5 of 5.
New Search
Submit an Adverse Event Report
Brand Name
NEON3
Common Device Name
ROD REDUCTION INSTRUMENT
Manufacturer
(Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM 89081
MDR Report Key
9875674
Report Number
3005823819-2020-00010
Device Sequence Number
14172654
Product Code
KWP
UDI-Device Identifier
04052536170029
UDI-Public
4052536170029
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
03/24/2020
Report Date
(Section F)
03/24/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
CS 3938-06
Device Catalogue Number
CS 3938-06
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
03/06/2020
Event Location
Hospital
Date Report to Manufacturer
03/24/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Age
69 YR